MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. SECURE-C; SECURE®-C ENDPLATE & CORE ASSEMBLY, 11X12, 6MM, 6°

GLOBUS MEDICAL, INC. SECURE-C; SECURE®-C ENDPLATE & CORE ASSEMBLY, 11X12, 6MM, 6°
Model Number 714.166S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it was retained by the hospital.There was no pain or symptoms associated with this issue.Imaging provided shows the implant to be slightly anterior to the recommended implant positioning.Implant final positioning is dependent on the trial's positioning and corresponding keel channel preparation.Imaging also showed anterolisthesis of the c4 vertebra, which suggests possible focal instability.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision was done to remove a secure-c device that had migrated anteriorly.

Brand Name
SECURE-C
Common Device Name
SECURE®-C ENDPLATE & CORE ASSEMBLY, 11X12, 6MM, 6°
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11300323
Report Number3004142400-2021-00023
Device Sequence Number11606077
Product Code MJO
UDI-Device Identifier00889095179071
UDI-Public00889095179071
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number714.166S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR